# SDR CA190719008

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,432 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON 17-JULY-2019, THE FLIGHT CREW DECLARED A MAYDAY AND PERFORMED AN EMERGENCY DESCENT TO 100` DUE TO LOSING CABIN PRESSURIZATION. THEY ALSO REPORTED A `BANG` FROM THE AFT CABIN. THE AIRCRAFT LEVELED OFF SAFELY AT 100` AND CONTINUED TO THE DESTINATION AIRPORT AFTER ADVISING ATC THEY WERE NO LONGER IN AN EMERGENCY SITUATION. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED A SMALL TEAR IN THE AFT CARGO DOOR SEAL. THE CABIN PRESSURE WAS LOST VIA THE AFT CARGO DOOR SEAL, WHICH CAUSED THE AFT CARGO BLOW OUT PANEL TO DISLODGE INTO ITS CAGE (THE `BANG`).   THE BAGGAGE CONTROL BLOW OUT PANEL WAS RE-INSTALLED IAW AMM 25-52-01 AND THE BAGGAGE DOOR SEAL WAS ALSO REPLACED. THE CABIN PRESSURIZATION SYSTEM WAS TESTED IAW COMMUNICATION 1850019 WITH THE MOC AND ELEMENTARY TRAINING.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190719008)
